MathSciNet Relay Station
MathSciNet bibliographic data
MR2680398 11N13 (11B30 11P32)
Green, Benjamin; Tao, Terence Linear equations in primes. Ann. of Math. (2) 171 (2010), no. 3, 1753–1850.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement